Long-term use of hormonal contraceptives reduces libido in women.
Contraceptives are passion killers, according to German scientists
Experts from the University of Heidelberg have found a link between a decrease in sexual desire in women and long-term use of hormonal contraceptives. In couples where a man used a condom for contraception, problems with libido in women, as a rule, were not observed. Scientists believe this is due to the fact that hormonal pills contain special agents that have a depressing effect on women's sexual desire.
The experiment involved more than a thousand women who were sexually active for a month. The ladies answered special questions about their sex life, and then the scientists compared their answers with the type of contraceptives that women used.
The most significant part of the problems in intimate life in women is associated with a decrease in libido. Previously, science has noted the possible negative impact on the sexual life of young girls, which can have a long-term use of hormonal contraceptives.
Now scientists have proven the specific harm of these drugs.
Source:The Daily Telegraph